# SDR SCNA20210528060

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 36,821 hours, 15,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H L/E WING PANEL 521NB HAS SURFACE DAMAGE ON EXTERIOR SURFACE. REPAIRED SURFACE DAMAGE ON EXTERIOR SURFACE ON L/H L/E WING PANEL 521NB IAW SRM 57-41-01-2R-1 AND SRM 51-70-05-2R-10.
